MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SET SCREW; POSTERIOR CERVICAL SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH SET SCREW; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 1020-00-000S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional pro-code: kwp.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter name and address: state: (b)(6).Initial reporter occupation: reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from depuy synthes reports an event in japan as follows: it was reported that this was an unknown surgery performed on (b)(6) 2022.In the surgery, t2/3 was fixed with symphony products, t5-s2 were fixed with expedium verse products.L1-s2 were connected by striker¿s opendomino products.Only the set screws on the left side of t2/3 have come off this month.On (b)(6) 2023, symphony screws in t2/3 were removed and replaced with expedium verse products, and the affected area were re-fixed in the revision surgery.The revision surgery was completed successfully with no surgical delay.No further information is available.This report is for one (1) set screw.This is report 1 of 2 for complaint (b)(4).

Brand Name
SET SCREW
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key16624337
Report Number1526439-2023-00604
Device Sequence Number6281145
Product Code NKG
UDI-Device Identifier10705034526799
UDI-Public(01)10705034526799
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190895
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1020-00-000S
Device Catalogue Number102000000S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2023
Initial Report FDA Received Date03/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SET SCREW
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale